Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 250, Number 4, Pages 782–787 (Mi dan43322)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The complexity of the realization of Boolean functions by schemes and formulas in bases consisting of continuous functions

S. B. Gashkov

Lomonosov Moscow State University

Full text: PDF file (665 kB)

Bibliographic databases:
UDC: 519.95
Presented: А. Н. Тихонов
Received: 27.07.1979

Citation: S. B. Gashkov, “The complexity of the realization of Boolean functions by schemes and formulas in bases consisting of continuous functions”, Dokl. Akad. Nauk SSSR, 250:4 (1980), 782–787

Citation in format AMSBIB
\Bibitem{Gas80}
\by S.~B.~Gashkov
\paper The complexity of the realization of Boolean functions by schemes and formulas in bases consisting of continuous functions
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 250
\issue 4
\pages 782--787
\mathnet{http://mi.mathnet.ru/dan43322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0560374}
\zmath{https://zbmath.org/?q=an:0442.94017}


Linking options:
  • http://mi.mathnet.ru/eng/dan43322
  • http://mi.mathnet.ru/eng/dan/v250/i4/p782

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Gashkov, I. S. Sergeev, “A method for deriving lower bounds for the complexity of monotone arithmetic circuits computing real polynomials”, Sb. Math., 203:10 (2012), 1411–1447  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:51
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021